# SDR USAA951248

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 4830-5305
- Part time: 13,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING APU MODIFICATION TRACK, FOUND CORROSION ON FLOOR BEAM, BETWEEN STATION 4850 AND 5305 AND BL 0.  CUT OUT CORRODED SECTION OF BEAM AND SPLICED IN NEW 'T' EXTENSION PER SRM 51-70-06.  (M)
